# SDR DL72K001734

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,865 hours, 50,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT SERVICE DOORS OVERHEAD EXIT SIGN IN AFT GALLEY.  REINSTALLED EXIT SIGN.  LIGHTS DID NOT ILLUMINATE.  REPLACED  BATTERY PACK AND BASE, NO HELP.  FOUND WIRE BROKEN ON EXIT SIGN.  REPAIRED WIRE.  SIGN OPS NORMAL NOW.
